# SDR 98UAL900465

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EEL LIGHTS IN C-ZONE ARE INOP.  REPLACED 3 BATTERY PACKS IN FORWARD C ZONE AND 3 BATTERY PACKS IN AFT C ZONE.  CHECKS OK.
